# SDR AALA201905269007

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 16,669 hours, 4,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CABIN DOOR EMERGENCY OPERATING CYLINDER CHARGE PRESSURE LOW. MAINTENANCE SERVICED CYCLINDER TO PROPER PRESSURE PER AMM 52-10-00.
